# SDR AALA202304107369

- Difficulty date: April 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 83,620 hours, 10,918 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: 97812KT
- Condition: Warped
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IT IS VERY DIFFICULT TO OPEN THE MAIN DECK CREW REST DOOR. IT APPEARS TO BE WARPED AT THE TOP; IT WILL NOT STAY SHUT UNLESS YOU SLAM THE DOOR. ADJUSTED MAIN DECK CREW REST DOOR LATCH. OPERATION CHECKS OK NOW.
